New proof of two theorems concerning tauberian reduction of integrals
Mathematische Annalen, Tome 122 (1950), pp. 390-399
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1950__122_160228,
author = {I.S. G\'al},
title = {New proof of two theorems concerning tauberian reduction of integrals},
journal = {Mathematische Annalen},
pages = {390--399},
year = {1950},
volume = {122},
zbl = {0042.06002},
url = {http://geodesic.mathdoc.fr/item/MAN_1950__122_160228/}
}
I.S. Gál. New proof of two theorems concerning tauberian reduction of integrals. Mathematische Annalen, Tome 122 (1950), pp. 390-399. http://geodesic.mathdoc.fr/item/MAN_1950__122_160228/